Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 72, NWS Philadelphia/Mount Holly

July 1, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2017, 6:59 PM EDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 6:59 PM EDT (22:59 UTC)
Expired
Jul 1, 2017, 8:00 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WHUS51 KPHI 012259
SMWPHI
ANZ450-451-470-471-020000-
/O.NEW.KPHI.MA.W.0072.170701T2259Z-170702T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT SAT JUL 1 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
 
  COASTAL AND OUTER WATERS FROM SANDY HOOK TO LITTLE EGG INLET NJ...

* UNTIL 800 PM EDT

* AT 659 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SANDY HOOK TO NEAR BELMAR TO NEAR POINT
  PLEASANT BEACH...MOVING EAST AT 35 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  SEA GIRT REEF...SHARK RIVER REEF...POINT PLEASANT BEACH...BELMAR...
  ATLANTIC HIGHLANDS...MANASQUAN INLET...MONMOUTH BEACH...
  SEA BRIGHT...AXEL CARLSON REEF...SILVERTON...
  SANDY HOOK REEF AND FAIR HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.

LAT...LON 4044 7398 4026 7365 3992 7336 4001 7415
      4004 7416 4007 7411 4013 7411 4012 7407
      4015 7404 4019 7408 4023 7401 4029 7401
      4032 7407 4033 7405 4033 7409 4034 7410
      4039 7405 4041 7399 4040 7398
TIME...MOT...LOC 2259Z 273DEG 35KT 4045 7403 4023 7406 4009 7417 

HAIL...0.00IN
WIND...>34KTS

$$

SFJ
1 follow-up statement
865 
FZUS71 KPHI 012350
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT SAT JUL 1 2017

ANZ450-451-470-471-020000-
/O.EXP.KPHI.MA.W.0072.000000T0000Z-170702T0000Z/
750 PM EDT SAT JUL 1 2017

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 800 PM EDT...

THE AFFECTED AREAS WERE... 
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL AND SOUTHERN NEW JERSEY.

LAT...LON 4044 7398 4026 7365 3992 7336 4001 7415
      4004 7416 4007 7411 4013 7411 4012 7407
      4015 7404 4019 7408 4023 7401 4029 7401
      4032 7407 4033 7405 4033 7409 4034 7410
      4039 7405 4041 7399 4040 7398
TIME...MOT...LOC 2350Z 273DEG 35KT 4042 7340 4020 7344 4006 7355 

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 6:59 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 1, 6:59 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
659 PM EDT Sat Jul 1 2017

.SYNOPSIS...
Low pressure south of Hudson Bay will track east tonight
through Sunday and will drag a cold front through the region
late tonight. Several weak disturbances will pass through the
Northeast and Mid-Atlantic Monday and Tuesday. High pressure
moves offshore on Wednesday, and then several waves of low
pressure will impact the area late in the new week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The western part of the Severe Thunderstorm Watch has been
discontinued. The remaining part will be done at 9 pm...if not
sooner.

The convection has weakened as it moved into srn DE and NJ. A
few winds gusts and lightning may still occur, so go inside if
threatening weather approaches.

A short wave/vorticity impulse will slide to the east this
evening and instability wanes, the shower and thunderstorm
activity will diminish into the evening as well. A cold front
is expected to move across the area during the overnight hours
and into early Sunday morning. This will allow for dew points to
lower some by daybreak. Overnight lows are not expected to drop
significantly however. There may even be some patchy fog overnight
tonight, however, we are not expecting any widespread dense fog
at this time.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front moves offshore by early Sunday morning, and
winds become northwesterly or westerly during the day. A mostly
dry forecast is expected as PW values drop below 1 inch, and no
strong short wave/vorticity impulses are expected. Little if any
wind gusts are expected, with winds around 5-10 mph through the
day. Temperatures will be several degrees warmer on Sunday,
however dewpoints will be much lower, so heat index values will
be below advisory levels.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Cold front that passed through the region tonight through
Sunday morning will hang over the Mid-Atlantic, just south of
the MD/DE, Sunday night before drifting farther south towards
the Carolinas on Monday. Meanwhile, surface high pressure builds
in from the north and west as a sharpening upper trough digs
into the Northeast. Several weak upper level shortwaves will
dive into the base of the trough as it passes through the
Northeast.

With the influence of the surface high building into the Great
Lakes and Ohio Valley from Sunday night through Tuesday night,
conditions should remain stable enough to keep widespread
showers and thunderstorms from developing. In addition, surface
dewpoints will be relatively low during this time, as a drying
west wind should mix down enough dry air on Monday for dewpoints
in the upper 50s to low 60s. Dewpoints may then be a few
degrees higher on Tuesday (Independence Day) as winds will be
light enough for afternoon sea breeze development, and the
onshore flow ushers in moisture off the Atlantic. Either way, it
all depends on where each shortwave tracks, and do not have
much more than slight chance-low chance PoPs during this time.
For the afternoon of Independence Day, will keep slight chance
PoPs confined to the southern half of the CWA, as there may be a
bit more interaction with an approaching shortwave and the old
frontal boundary stalled to the south.

Highs on Monday will be in the upper 80s to around 90, and then
may be a couple of degrees cooler on Tuesday with the onshore
flow.

The center of the high passes north of the region, into
northern NY state, Wednesday morning, and then moves offshore
Wednesday night. Meanwhile, another upper trough/500 MB low digs
into the Midwest, and surface low pressure develops out ahead
of it. The stationary boundary across the Mid-Atlantic states
will begin to lift back north as a warm front, and mainly
afternoon convection will fire up out ahead of that approaching
warm front.

Warm front continues to approach Wednesday night and should
lift north through most of the region Thursday. This brings back
an increase to the humidity across the region, as surface
dewpoints rise back up through the 60s and low 70s. This sets
the stage for potentially heavy rain Thursday afternoon as low
pressure continues to approach from the west, and passes mainly
to the north Thursday night. Likely PoPs look good for mainly
northern and western zones Thursday afternoon, and then high
chance PoPs on tap for Thursday night.

For Friday and Saturday, weak areas of low pressure approach
from the west, possibly touching off scattered showers and
thunderstorms. Will generally carry slight chance-chance PoPs
for now given uncertainty.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

The 00z TAFS will have only a few restrictions at KMIV/KACY for
a few hours. then VFR conditions should be across the area for
the overnight hours. Clearing will occur from W to E overnight.
Some patchy light fog may develop later in the night into
Sunday morning, as VSBYS could drop to 4-5SM.

Sunday will be VFR with some scattered clouds during the
afternoon around 5,000-6,000 feet.

Winds should be mostly westerly overnight around 5 to 10 knots,
then, northwesterly by early Sunday morning, then southwesterly
again during the day. Some gusts around 15-20 knots may occur
this afternoon into the evening for some areas. No gusts are
expected on Sunday.

&&

.MARINE...
The severe thunderstorm watch will cover the coastal waters and
southern Delaware Bay until 9 p.m. It may be cancelled early.

The Small Craft advisory for southern Delaware Bay has been
extended until 11 p.m. Winds are beginning to increase on all of
the waters.

Showers and tstms will end on the waters this evening and then
fair weather will be over the waters overnight.

OUTLOOK...

Sunday night through Monday night...Winds and seas below SCA
criteria. W-SW winds 10-15 KT. Occasional gusts to 20 KT Monday
afternoon. Isolated showers and thunderstorms possible.

Tuesday through Tuesday night...Sub-SCA conditions. Winds shift
to a NE flow 5-10 KT. Isolated showers and thunderstorms
possible at southern NJ and DE ocean waters, and DE Bay.

Wednesday...Sub-SCA conditions. E winds around 10 KT. Scattered
showers and thunderstorms possible.

Thursday...Sub-SCA conditions. S winds 10-20 KT. Scattered
showers and thunderstorms.

.RIP CURRENTS...

There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-4 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
The risk for Delaware is low.

Conditions for Sunday look to be lower than today with seas
lowering to 2-3 feet, and winds weakening and becoming more
offshore.

Based on the latest forecasted conditions, there should be a
low risk for the development of dangerous rip currents on Monday
and Tuesday.

Remember! Low risk does not mean no risk! So for safety, swim
only where the lifeguards can see you, and be aware for changing
conditions.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ431-
     450>455.

&&

Synopsis...MPS
Near Term...PO
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS/PO
Marine...Robertson/MPS/PO
Hazardous weather outlook, Jul 1, 6:46 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
646 PM EDT Sat Jul 1 2017

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007-009-016-PAZ054-055-
060>062-070-071-101>106-022200-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Hunterdon-Salem-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
646 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ003-NJZ008-010-012-013-015-017>023-027-022200-
Inland Sussex-Morris-Somerset-Middlesex-Western Monmouth-Mercer-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-
646 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, northern New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ004-NJZ014-024>026-022200-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
646 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ431-450>455-022200-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
646 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-022200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
646 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Local storm report, Jul 1, 5:53 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BIRDSBORO               40.26N  75.81W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN

0430 PM     TSTM WND DMG     TOPTON                  40.50N  75.70W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.

0435 PM     TSTM WND DMG     MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN IN MERTZTOWN.

0444 PM     FLOOD            BATH                    40.73N  75.39W
07/01/2017                   NORTHAMPTON        PA   SOCIAL MEDIA

            2.16 INCHES OF RAIN RECORDED IN 35 MINUTES. FLOODING
            REPORTED ON ROADWAYS.

0446 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
07/01/2017  M59 MPH          LEHIGH             PA   TRAINED SPOTTER

            59 MPH GUST RECORDED IN SOUTH ALLENTOWN. SMALL BRANCHES
            COVERING SOME ROADWAYS.

0447 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N  75.47W
07/01/2017                   NORTHAMPTON        PA   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
            CATASAUQUA.

0447 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
07/01/2017  M0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0448 PM     TSTM WND DMG     ALLENTOWN               40.59N  75.48W
07/01/2017                   LEHIGH             PA   EMERGENCY MNGR

            MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT.

0451 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
07/01/2017  M64 MPH          LEHIGH             PA   ASOS

            64 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
            AIRPORT

0458 PM     HAIL             RISING SUN              39.70N  76.06W
07/01/2017  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

0520 PM     FLOOD            MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
            PARK AVE IN MERTZTOWN.

&&

EVENT NUMBER PHI1700886 PHI1700891 PHI1700892 PHI1700888 PHI1700889
PHI1700890 PHI1700893 PHI1700896 PHI1700887 PHI1700894 PHI1700895

MEOLA
Special weather statement, Jul 1, 6:07 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017

NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...

At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.

LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
      4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518

SFJ
Local storm report, Jul 1, 6:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HEAVY RAIN       LOWER MACUNGIE TWP      40.52N  75.58W
07/01/2017  M2.25 INCH       LEHIGH             PA   TRAINED SPOTTER

            2.25 INCHES OF RAIN FELL IN JUST UNDER 30 MINUTES.

0530 PM     FLOOD            LOWER MACUNGIE TWP      40.52N  75.58W
07/01/2017                   LEHIGH             PA   TRAINED SPOTTER

            LOCALIZED FLOODING ALONG LITTLE LEHIGH CREEK NEAR
            ANCIENT OAKS. WATER REPORTED IN SOME BUSINESSES ALONG
            HAMILTON BLVD.

&&

EVENT NUMBER PHI1700897
EVENT NUMBER PHI1700898

MEOLA
Special weather statement, Jul 1, 6:22 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
622 PM EDT SAT JUL 1 2017

NJZ001-008-010-012>015-020-012245-
Morris-Eastern Monmouth-Sussex-Ocean-Western
Monmouth-Somerset-Middlesex-Mercer-
622 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
CENTRAL MORRIS...SOUTHERN SUSSEX...EAST CENTRAL MERCER...NORTHEASTERN
SOMERSET...MONMOUTH AND MIDDLESEX COUNTIES...

At 622 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Succasunna to Society Hill to Hightstown.
Movement was east at 45 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
New Brunswick, Perth Amboy, Long Branch, Morristown, Asbury Park,
Somerset, Edison, Middletown, Old Bridge, Howell, East Brunswick,
Sayreville, North Brunswick, Marlboro, Manalapan, Carteret, Dover,
Tinton Falls, Holmdel and Madison.

LAT...LON 4014 7403 4020 7459 4050 7449 4090 7476
      4094 7428 4091 7433 4076 7437 4075 7436
      4067 7446 4065 7440 4060 7446 4060 7421
      4047 7427 4042 7401 4048 7401 4047 7399
      4038 7401 4036 7397
TIME...MOT...LOC 2222Z 270DEG 40KT 4084 7467 4051 7445 4027 7453

SFJ
Special weather statement, Jul 1, 6:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
627 PM EDT SAT JUL 1 2017

DEZ002-003-MDZ020-012300-
Inland Sussex-Kent-Caroline-
627 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHEASTERN KENT AND SOUTHEASTERN CAROLINE COUNTIES...

At 627 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bowers to Federalsburg. Movement was
east at 25 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Dover, Georgetown, Milford, Seaford, Laurel, Harrington,
Federalsburg, Milton, Bridgeville, Ellendale, Bowers, Smithville,
Rising Sun-Lebanon, Dover Base Housing, Andrewsville, Rising Sun,
Sycamore, Big Stone Beach, Felton and Blades.

LAT...LON 3859 7571 3865 7571 3869 7577 3868 7580
      3869 7580 3870 7583 3915 7547 3915 7541
      3907 7541 3901 7533 3898 7531 3893 7532
      3884 7522 3853 7548
TIME...MOT...LOC 2227Z 277DEG 20KT 3909 7544 3869 7577

SFJ
Special weather statement, Jul 1, 6:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
633 PM EDT SAT JUL 1 2017

NJZ013>023-026-027-PAZ106-012300-
Salem-Camden-Coastal Ocean-Atlantic-Southeastern
Burlington-Mercer-Northwestern Burlington-Eastern
Monmouth-Cumberland-Ocean-Western Monmouth-Cape May-Gloucester-Lower
Bucks-
633 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
CUMBERLAND...SOUTHEASTERN SALEM...NORTHERN OCEAN...CAMDEN...
SOUTHEASTERN MERCER...EASTERN GLOUCESTER...NORTHWESTERN CAPE MAY...
BURLINGTON...SOUTHERN MONMOUTH AND SOUTHEASTERN BUCKS COUNTIES...

At 632 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Allentown to near Shiloh. Movement
was east at 30 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Lakewood,
Cherry Hill, Jackson, Evesham, Mount Laurel, Voorhees, Medford,
Glassboro, Lindenwold, Hammonton, Lumberton, Florence, Burlington,
Mount Holly and Pitman.

LAT...LON 4013 7403 4009 7407 4006 7412 3919 7498
      3919 7502 3922 7503 3921 7506 3927 7520
      3931 7527 3931 7529 3940 7545 3943 7545
      4023 7469 4017 7402
TIME...MOT...LOC 2232Z 284DEG 25KT 4015 7456 3944 7534

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:48 PM EDTSpecial Weather StatementPHIMiddlesex42 min
Jun 30, 9:55 PM EDTSpecial Weather StatementPHIMiddlesex20 min
Jun 30, 10:32 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 1, 9:48 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren51 min
Jul 1, 5:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 1, 5:01 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem44 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren52 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI95 min
Jul 1, 5:29 PM EDTSpecial Weather StatementPHISussex31 min
Jul 1, 5:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 1, 5:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem40 min
Jul 1, 5:41 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Salem34 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more40 min
Jul 1, 6:07 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer23 min
Jul 1, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 1, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris23 min
Jul 1, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester27 min
Jul 1, 7:01 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Jun 30, 8:09 PM EDTSpecial Weather StatementPHIMontgomery51 min
Jun 30, 8:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery118 min
Jun 30, 9:17 PM EDTSpecial Weather StatementPHIBucks43 min
Jul 1, 2:38 PM EDTSpecial Weather StatementPHIBerks52 min
Jul 1, 3:22 PM EDTSpecial Weather StatementPHIBerks, Carbon23 min
Jul 1, 3:24 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 1, 3:41 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton49 min
Jul 1, 4:05 PM EDTSpecial Weather StatementPHIChester40 min
Jul 1, 4:20 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 1, 4:12 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot33 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's67 min
Jul 1, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot27 min
Jul 1, 5:20 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Jul 1, 5:39 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot51 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.